# SDR 04FDEA02981

- Difficulty date: October 22, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 70,219 hours, 25,826 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: ANB74342
- Condition: Worn
- Location: Zone 600
- Part time: 70,219 hours, 25,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAP SIDE LOAD ROLLER FITTING LOWER LUG FLAT SPOTTED AND HOLES HAVE EVIDENCE OF PITTING.  REMOVED PITTING AND CORROSION FROM LUG AND BORE. FABBED AND INSTALLED 2 EACH   REPAIR BUSHINGS IAW SRM 57-20-00 VOL. I PAGE 16. BLENDED FLAT SPOTTED AREA IAW EA8-5750-81494. ORIGINAL LUG THICKNESS WAS 1.015 INCH FINAL LUG THICKNESS .990 INCH.    SEE NR N01176
